Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 457, NWS Tulsa, OK

June 20, 2008Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2008, 4:29 AM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2008, 4:29 AM CDT (09:29 UTC)
Expired
Jun 20, 2008, 5:19 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200928
SVRTSA
OKC097-131-145-201030-
/O.NEW.KTSA.SV.W.0457.080620T0929Z-080620T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 530 AM CDT

* AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CHOUTEAU...MOVING
  SOUTH AT 16 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INOLA...
  CHOUTEAU AND WAGONER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3598 9527 3597 9529 3595 9528 3593 9528
      3592 9528 3590 9528 3591 9561 3626 9558
      3628 9536
TIME...MOT...LOC 0929Z 340DEG 14KT 3620 9543

$$
3 follow-up statements
000 
WWUS54 KTSA 200948
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT FRI JUN 20 2008

OKC097-131-145-201030-
/O.CON.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-ROGERS OK-MAYES OK-
448 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND CENTRAL WAGONER
COUNTIES...

AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MAZIE...MOVING SOUTH
AT 17 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAZIE AND
WAGONER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
      3591 9561 3614 9556 3618 9536
TIME...MOT...LOC 0948Z 355DEG 15KT 3611 9543

$$
000 
WWUS54 KTSA 201012
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT FRI JUN 20 2008

OKC097-131-201023-
/O.CAN.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
ROGERS OK-MAYES OK-
513 AM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES AND
SOUTHEASTERN ROGERS COUNTIES IS CANCELLED...

LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
      3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1013Z 355DEG 15KT 3601 9542

$$

OKC145-201030-
/O.CON.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-
513 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN WAGONER COUNTY...

AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR WAGONER...MOVING SOUTH AT 17 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
      3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1013Z 355DEG 15KT 3601 9542

$$
000 
WWUS54 KTSA 201019
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT FRI JUN 20 2008

OKC145-201029-
/O.CAN.KTSA.SV.W.0457.000000T0000Z-080620T1030Z/
WAGONER OK-
519 AM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

LAT...LON 3598 9527 3597 9529 3595 9528 3590 9528
      3591 9549 3608 9547 3609 9542 3608 9536
TIME...MOT...LOC 1019Z 355DEG 15KT 3599 9542

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:11 AM CDT, 18 minutes earlier.

Area forecast discussion, Jun 20, 4:11 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI JUN 20 2008

.DISCUSSION...
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH SOUTH INTO
PORTIONS OF EAST CENTRAL OKLAHOMA THIS MORNING. ALTHOUGH INSTABILITY
IS NOT AS HIGH COMPARED TO FURTHER SOUTHWEST...MUCAPES AROUND
1500 J/KG WITH 30 KNOTS DEEP LAYER SHEAR WILL CONTINUE TO SUPPORT
A MARGINAL SEVERE THREAT THROUGH MID MORNING. ACTIVITY IS EXPECTED
TO PUSH SOUTHEAST OF AREA BY AFTERNOON WITH PRECIPITATION CHANCES
DECREASES.

TOUGH FORECAST FOR THE NEXT FEW DAYS AS NORTHWEST FLOW ALOFT
CONTINUES. MODELS HAVE HAD A DIFFICULT TIME PINNING DOWN MCS
DEVELOPMENT/MOVEMENT FOR THE LAST FEW DAYS AND EXPECT THIS WILL
CONTINUE. WITH THAT SAID ONLY WENT SLIGHTLY HIGHER ON POPS
COMPARED TO MAV GUIDANCE GIVEN THE UNCERTAINTY ON WHEN AND WHERE
PRECIP WILL DEVELOP.

IN THE EXTENDED STAYED CLOSE TO THE MEX AS ECMWF SHOWS NO
SIGNIFICANT DIFFERENCES. UPPER HIGH TRIES TO BUILD INTO THE
SOUTHERN PLAINS DURING THE EARLY PART OF NEXT WEEK WITH WEAKNESS
IN THE RIDGE DEVELOPING ACROSS THE CENTRAL PLAINS BY MID WEEK.
THIS MAY GIVE REGION A SLIGHTLY BETTER CHANCE FOR PRECIP DURING
THIS TIME FRAME. OTHERWISE...WARM AND HUMID WEATHER TO CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  66  86  64 /  20  10  20  20
FSM   87  67  85  64 /  60  10  10  10
MLC   89  65  85  62 /  30   0  10  10
BVO   86  62  86  61 /  10  10  20  20
FYV   82  59  81  58 /  40  10  10  10
BYV   82  62  81  59 /  40  10  10  10
MKO   86  65  84  63 /  30  10  10  10
MIO   86  62  86  61 /  20  10  10  20
F10   88  65  84  62 /  20  10  20  20
HHW   90  66  87  62 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...17
LONG TERM....12
Hazardous weather outlook, Jun 20, 1:29 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT FRI JUN 20 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
129 AM CDT FRI JUN 20 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

DISCUSSION...
THUNDERSTORMS WERE DEVELOPING OVER NORTHEAST OKLAHOMA EARLY
THIS MORNING.  ENOUGH ELEVATED INSTABILITY AND SHEAR WAS
PRESENT FOR SEVERE THUNDERSTORMS. THUS...STRONG TO SEVERE
STORMS ARE A POSSIBILITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER RIDGE IS EXPECTED TO DEVELOP OVER THE WEEKEND PROVIDING
A RELATIVELY DRY WEEKEND. AN UPPER TROUGH WILL SWING THROUGH THE
REGION TUESDAY AND WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS
BACK INTO THE THE FORECAST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 19, 10:33 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT THU JUN 19 2008

OKZ075-076-200415-
LATIMER OK-LE FLORE OK-
1033 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 1033 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PANOLA...MOVING EAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PANOLA AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3483 9527 3496 9532 3507 9505 3506 9504
      3506 9497 3488 9490
TIME...MOT...LOC 0333Z 251DEG 16KT 3491 9523
Special weather statement, Jun 19, 10:44 PM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU JUN 19 2008

OKZ073-075-200430-
LATIMER OK-PITTSBURG OK-
1044 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND WESTERN LATIMER

AT 1044 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF BLOCKER...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GOWEN...BLOCKER AND
FEATHERSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3510 9535 3487 9544 3496 9577 3511 9573
TIME...MOT...LOC 0344Z 282DEG 17KT 3503 9559
Special weather statement, Jun 19, 11:15 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT THU JUN 19 2008

OKZ073>075-200445-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1115 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER

AT 1115 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF FEATHERSTON...MOVING EAST AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEQUIRE...
LEWISVILLE...KINTA...FEATHERSTON AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3515 9509 3492 9509 3495 9553 3513 9553
TIME...MOT...LOC 0415Z 270DEG 18KT 3504 9541
Special weather statement, Jun 20, 1:27 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT FRI JUN 20 2008

OKZ057-058-063-200730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
127 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...NORTHEASTERN CRAIG AND OTTAWA

AT 127 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF WELCH TO COMMERCE...MOVING
SOUTHEAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...QUAPAW...CARDIN...PICHER...PYRAMID CORNERS...
BLUEJACKET AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3673 9461 3660 9462 3665 9503 3700 9530
      3700 9482
TIME...MOT...LOC 0627Z 328DEG 16KT 3697 9518 3694 9488
Special weather statement, Jun 20, 2:25 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI JUN 20 2008

OKZ056>058-061>063-200830-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
225 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...DELAWARE...SOUTHERN CRAIG...SOUTHERN
     OTTAWA...SOUTHEASTERN NOWATA AND NORTHERN MAYES

AT 225 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF NEW ALLUWE TO 4 MILES EAST OF
VINITA TO 10 MILES NORTHEAST OF GROVE...MOVING SOUTH AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
LEACH...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NEW
ALLUWE...CHELSEA...AFTON...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...
DISNEY AND MAYSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3670 9512 3675 9463 3649 9461 3648 9462
      3644 9460 3626 9459 3620 9491 3634 9543
      3678 9557
TIME...MOT...LOC 0725Z 342DEG 18KT 3673 9550 3662 9508
          3671 9468
Local storm report, Jun 20, 4:15 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             2 W KANSAS              36.21N 94.83W
06/20/2008  E0.75 INCH       DELAWARE           OK   LAW ENFORCEMENT

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:33 PM CDTSpecial Weather StatementTSALatimer42 min
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 19, 10:49 PM CDTSevere Thunderstorm WarningTSAPittsburg24 min
Jun 19, 11:15 PM CDTSpecial Weather StatementTSALatimer30 min
Jun 20, 1:27 AM CDTSpecial Weather StatementTSAOttawa63 min
Jun 20, 1:36 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa54 min
Jun 20, 2:25 AM CDTSpecial Weather StatementTSADelaware, Mayes65 min
Jun 20, 2:58 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Rogers62 min
Jun 20, 3:45 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min
Jun 20, 4:51 AM CDTSpecial Weather StatementTSAAdair, Cherokee54 min
Jun 20, 5:18 AM CDTSpecial Weather StatementTSASequoyah57 min
Jun 20, 5:47 AM CDTSpecial Weather StatementTSASequoyah58 min
Jun 20, 6:13 AM CDTSevere Thunderstorm WarningTSAMuskogee32 min
Jun 20, 6:47 AM CDTSpecial Weather StatementTSAMuskogee58 min
Jun 20, 6:57 AM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah63 min
Jun 20, 7:35 AM CDTSpecial Weather StatementTSAOkmulgee55 min
Jun 20, 7:37 AM CDTSpecial Weather StatementTSALatimer38 min
Jun 20, 7:41 AM CDTSpecial Weather StatementTSAMuskogee34 min
Jun 20, 8:19 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Jun 20, 8:23 AM CDTSpecial Weather StatementTSAMuskogee52 min
Jun 20, 8:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner6 hr
Jun 20, 8:51 AM CDTSpecial Weather StatementTSALeFlore54 min
Jun 20, 10:03 AM CDTSpecial Weather StatementTSALatimer27 min
Jun 20, 10:20 AM CDTSpecial Weather StatementTSAPittsburg40 min
Jun 20, 11:20 AM CDTSpecial Weather StatementTSAPushmataha40 min
Jun 20, 11:39 AM CDTSpecial Weather StatementTSAChoctaw51 min
Jun 20, 12:24 PM CDTSpecial Weather StatementTSAPushmataha51 min
Jun 20, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
Jun 20, 12:46 PM CDTSevere Thunderstorm WarningTSAChoctaw39 min
Jun 20, 1:22 PM CDTSpecial Weather StatementTSAChoctaw38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.